# SDR SWIA202055840

- Difficulty date: December 2, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS565.00 L/H FLOOR SILL HAS SURFACE CORROSION (MARKED)   (C-CHECK) RO 2/1/2021   RMOVED AND INSTALLED NEW L/H FLOOR SILL AT FS565 REF CRJ-900-SRM 51-42-06-001-001-A01 AND DWG SH690-32170 REV AD. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS
